MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ETLW1620C124E |
| Medical Device Problem Codes |
Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A valiant navion stent graft and an endurant stent graft system(bifurcate and two endurant limbs) were implanted for the treatment of a fusiform aneurysm of an unknown size on the (b)(6) 2019. it was reported the patient returned for a follow-up ct on the (b)(6) 2020 and a type ia endoleak and aortic enlargement were identi fied.The patient expired on the (b)(6) 2020. corel ab imaging review of ct's from (b)(6) 2020 revealed a non-navion graft type ib endoleak from iliac seal.The valiant navion was not evaluated for fracture and stent ring displacement due to scan quality.No cause of the type ia and type ib endoleak as per the physician was provided. as per the physician the cause of death was not aortic-related.No additional clinical sequelae was provided and the patient has expired.
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tlw1620c93e, serial/lot #: (b)(4), ubd: 29-apr-2020, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received : it was confirmed that there was no type ia endoleak observed in the valiant navion on follow-up ct as initially reported.A type ib was noted in a non-navion device from iliac seal.Per the physician, the cause of the type ib endoleak was due to the patient's tortuous anatomy.No autopsy was performed to determine a definitive cause of death.It was confirmed that the device that contained the type ib endoleak in the left iliac seal was model etlw1620c93e; sn: (b)(6) (left iliac seal).There was a plan for intervention but the patient/family refused at the time.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.